# SDR DALA2019031301742

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 90,972 hours, 12,410 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1605 - ATB - RETURNING TO BOS DUE TO TAT PROBE HEAT FAILURE. CORRECTIVE ACTION: MAINTENANCE REPLACED TAT PROBE AND SYSTEM OPERATION CHECKS NORMAL.
